Volume 68, Number 3, November 2004
|Page(s)||350 - 355|
|Published online||06 October 2004|
Properties of diffusive random walks in bounded domains
CEA-Centre d'Etudes de Saclay, DEN/DM2S/SERMA/LEPP 91191 Gif-sur-Yvette, France
Corresponding author: firstname.lastname@example.org
Accepted: 6 September 2004
Properties of constant-speed diffusive random walks starting from a random point inside a bounded domain are presented. Average quantities, such as the mean length of the trajectory (or first exit time), are expressed only according to the moments of trajectories starting on the surface's body. The derivation is based on the one-velocity linearized Boltzmann transport equation. Furthermore, we generalize to the case of nohomogeneous diffusive media some relations, established before in the literature, for purely absorbing media.
PACS: 05.60.Cd – Classical transport / 05.40.Fb – Random walks and Levy flights / 02.50.-r – Probability theory, stochastic processes, and statistics
© EDP Sciences, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.